Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Embedding projective spaces


Authors: M. Mahowald and R. James Milgram
Journal: Bull. Amer. Math. Soc. 73 (1967), 644-646
DOI: https://doi.org/10.1090/S0002-9904-1967-11807-X
MathSciNet review: 0214090
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Hirsch, Immersion of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 2. R. J. Milgram, Immersing projective spaces, Ann. of Math. (2) 85 (1967), 473-482. MR 211412
  • 3. J. Milnor, Lectures on characteristic classes, Lecture notes, Princeton Univ., Princeton, N. J., 1951.
  • 4. M. Mahowald, On the normal bundle of a manifold, Pacific J. Math. 14 (1964), 1335-1341. MR 176485
  • 5. M. Mahowald and R. J. Milgram, Embedding real projective spaces, Ann. of Math, (to appear). MR 226656
  • 6. A. Haefliger, Prolongements de variete dans varietes, Comment. Math. Helv. 36 (1961), 47-82. MR 145538
  • 7. B. J. Sanderson, Immersions and embeddings of projective spaces, Proc. London Math. Soc. 10 (1964), 135-153. MR 165532
  • 8. M. Mahowald, On obstruction theory in orientable fiber bundles, Trans. Amer. Math. Soc. 110 (1964), 315-349. MR 157386
  • 9. M. Mahowald, On embedding manifolds which are bundles over spheres, Proc. Amer. Math. Soc. 15 (1964), 579-583. MR 164352
  • 10. H. Whitney, The self-intersections of a smooth n-manifold in 2n-space, Ann. of Math. 45 (1944), 220-246. MR 10274


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11807-X

American Mathematical Society